You are here

The Mathematics Used in Mathematical Psychology

by R. Duncan Luce

Year of Award: 1965

Publication Information: The American Mathematics Monthly, vol. 71, 1964, pp. 364-378

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematics Monthly, vol. 71, (1964)) R. Duncan Luce was at the University of Pennsylvania at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED